# SDR COMA0560184

- Difficulty date: March 18, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N466CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7627
- Aircraft time: 8,679 hours, 7,718 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5379 - FLAPS FAIL CAUTION.  RESET FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 98-20-01.
